# SDR SIMA20140223006

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,702 hours, 32,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR IS HARD TO OPEN & IS GETTING JAMMED AT THE LT LOWER CORNER OF THE DOOR.  EXERCISED & CLEANED ROLLERS & LUBED DOOR IAW AMM 52-18-00 & PERFORMED PULL TEST ON HANDLE IAW AMM 52-10-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
